One of the most upsetting and distressing side effects of chemotherapy is hair loss or thinning hair. Hair loss brought on by chemotherapy is called Anagen Effluvium.
Chemotherapy drugs are powerful medication that attack rapid growing cancer cells. Unfortunately, these drugs also attack other rapid growing cells in your body including those in your hair follicles. Hair usually begins falling out two to four weeks after you started your treatment and can be distressing.
The good news is that in the majority of cases hair loss from chemotherapy is temporary. You can expect your hair to regrow three to six months after your treatment ends, depending on the dose and type of treatment you received. The stronger the dose the slightly longer it could take for your hair to regrow.
Whatever your hair loss requirement we can help achieve those good hair days back again!
Aderans Hair Centre Guidance
Book a Consultation
During a hair loss consultation (which we never charge for) our hair loss consultant will get to know you and your hair loss challenges first before showing you the best option available to solve your specific hair loss requirements. Please refer to our consultation process to find out more.
Aderans Hair Solutions
Depending on your level of hair loss Aderans can either provide you with non-medical treatments that may prevent further hair loss; procedures that replicates hair follicles using the latest techniques for an instant hair loss solution to non-surgical hair replacement systems that can disguise existing hair loss.
Please follow the links below to find out more about the Aderans options.
Before and after pictures of clients we have the pleasure to work with, can you notice the difference …
Blend in or stand out! We have the answer.
TO THE TOP or back to Female Hair Loss , Thinning Hair, Female Pattern Baldness, Alopecia Areata , Telogen Effluvium , Traction Alopecia , Scarring Alopecia , Trichotillomania , Hypothyroidism , Monilethrix , Lupus , Iron Deficiency Anaemia , Cancer Treatment, Polycystic Ovarian Syndrome , Scalp Skin Conditions or Excessive Styling .